Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child vomiting after meals. After medicine vomiting has not stopped. Feeding veelac, lactogen and no brestfeeding. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
Dear Doctor,
My son whos age is 9 Month from begining he use to omit a lot after meals, even after lot of prescreptions from doctors still his omitings are not stopping, kindly help me in this regards. Presently we are feeding Veelac, ceralac, Lactogen etc NO mother milk Please help
Posted Mon, 5 Aug 2013 in Child Health
Answered by Dr. Irshad H Naqvi 26 hours later
Hi Dear
Welcome to the board of XXXXXXX

Dear friend, weight of your child at this age is very important to explain the matter properly.
I would like to explain in this manner
GER (Gastro Esophageal Reflux) is a quite common problem in some children. Many times they are labelled as `Happy spitters`.
•     Many times we are over feeding our child enthusiastically.
•     Many times babies are not in mood of feeding and we are forcing feeds just by watch. House help/maids are instructed to feed the baby by watch.
•     Many times techniques of feeding by bottle is erratic.

If the child is gradually gaining weight according to her age and actually child is not losing weight, then it leads me to a conclusion that the child is accepting what is required for the caloric need of his body according to his weight and spitting or vomiting what ever extra he is being fed.
So my sincere advice is please do not over feed your child,
Add to the diet of child like- cereals, dal, rice, potatoes, curd, soups and many things that are semi liquids gradually to him.
Posture during feeding is very important.

Some medication like Junior Lanzol 15 mg half tablet for 4 to 6 weeks is recommended in GER cases and these are many times quite helpful.
Hope your query is answered up to some level of satisfaction.

Please feel free to inquire more about your doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor